# SDR SWIA201540947

- Difficulty date: March 2, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ACCESS PANEL AREA HAS CORROSION BETWEEN NUTPLATE AND INNER SKIN.  AT 832AL LOCATION, C-CHECK, RO 3/27/15, BLENDED CORRODED AREAS REF SRM ORIGINAL MATERIAL THICKNESS WAS 0.040" REF SRM, REMOVED 0.006" MATERIAL, REMAINING MATERIAL THICKNESS IS 0.034", MEASURED WITH TOOL, TUC7197 DUE 31AUG2015,  FOUND TO BE OUT OF LIMITS REF SRM MAX ALLOWED 0.004", 10 PERCENT.  INSTALLED 5EA NEW NUTPLATES UNDER PAX DOOR ACCESS PANEL 832AL. RECEIVED STS EA.
